Congruences on *-Simple Type A I-Semigroups

  • Ugochukwu Ndubuisi University of Port Harcourt
  • Asibong-Ibe U.I University of Port Harcourt
  • Udoaka O.G Akwa Ibom State University
Keywords: Type A I-semigroup, *-locally idempotent-separating, cancellative monoid congruence, generalized Bruck-Reilly *-extensions

Abstract

This paper obtains a characterisation of the congruences on *-simple type A I-semigroups. The *-locally idempotent-separating congruences, strictly *-locally idempotent-separating congruences and minimum cancellative monoid congruences, are characterised.

Author Biographies

Ugochukwu Ndubuisi, University of Port Harcourt

Department of Mathematics & Statistics, University of Port Harcourt, Port Harcourt, Nigeria.

Asibong-Ibe U.I, University of Port Harcourt

Department of Mathematics & Statistics, University of Port Harcourt, Port Harcourt, Nigeria.

Udoaka O.G, Akwa Ibom State University

Department of Mathematics & Statistics, Akwa Ibom State University, Ikot Akpaden, Nigeria.

 

References

Asibong-Ibe, U.I. *-Simple type A w -semigroups, Semigroup Forum 47 (1993), 135-149.

Fountain, J.B. A class of right PP monoids, Quart. J. Math. Oxford 2, 28 (1974), 28-44.

Fountain, J.B. Adequate semigroups. Proc. Edinburgh Math. Soc 22 (1979), 113-125.

Fountain, J.B. Abundant semigroups, Proc. London. Math. Soc., (3) 44 (1982), 103-129.

Howie, J.M. Fundamentals of Semigroup Theory, Oxford University Press, Inc. USA, 1995.

Makanjuola, S. O. Congruences on type A w -semigroups. D.Phil Thesis, Ahmadu Bello Univer.,

Ndubuisi, R.U and Asibong-Ibe, U.I. Congruences on *-bisimple type A I-semigroup. Journal of

Semigroup Theory and Applications, Vol. 2018, Article ID 4 (2018), 1-14.

Ndubuisi, R.U, Asibong-Ibe, U.I and UdoAkpan, I.U. A class of *-simple type A I-semigroups.

Int’l J. Mathematics and its applications, 6(1-E) (2018), 1227-1234.

Shang, Y. and Wang, L. *-Bisimple type A I-semigroups, Southeast Asian Bull. Math. 36 (2012), 535-545.

Warne, R.J. Some properties of simple I-regular semigroup. Compositio Math. Vol 22 (1970), 181-195.

Published
2019-01-31
How to Cite
Ndubuisi, U., U.I, A.-I., & O.G, U. (2019). Congruences on *-Simple Type A I-Semigroups. JOURNAL OF ADVANCES IN MATHEMATICS, 16, 8199-8207. https://doi.org/10.24297/jam.v16i0.7980
Section
Articles